# SDR A6WA201140325

- Difficulty date: April 24, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 20,916 hours, 19,709 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER STANG PANEL MISSING.  PERFORMED EDDY CURRENT INSP ON LT LOWER STANG PANEL BRACKETS IAW NDTM PART 6-53-00-096, FOUND NO DEFECTS.  INSTALLED LOWER ENGINE STANG PANEL.
